# SDR AALA20160602005

- Difficulty date: May 24, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 74,276 hours, 39,301 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Bolt
- Condition: Loose
- Location: Filter Cover
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  A STRONG FUEL SMELL REPORTED THROUGHOUT CABIN WHEN APU SUPPLYING AIR CONDITIONING.  INSPECTED APU & FOUND FUEL FILTER COVER LOOSE & WET.  R & R FILTER COVER BOLTS IAW AMM 49-30-02.  OPERATIONAL & LEAK CHECKED NORMAL.  ACCOMPLISHED CARD 21-96-01 WITH NO ODORS NOTED.
